WhatsApp Button

Academic Journal of Applied Mathematical Sciences

Online ISSN: 2415-2188
Print ISSN: 2415-5225

Quarterly Published (4 Issues Per Year)


Volume 6 Number 1 January 2020

Method of Averaging for Some Parabolic Partial Differential Equations

Authors: Mahmoud M. El-Borai ; Hamed Kamal Awad ; Randa Hamdy M. Ali
Pages: 1-4
DOI: doi.org/10.32861/ajams.61.1.4
Quantitative and qualitative analysis of the Averaging methods for the parabolic partial differential equation appears as an exciting field of the investigation. In this paper, we generalize some known results due to Krol on the averaging methods and use them to solve the parabolic partial differential equation.